Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Excessive sweating while walking, doing household chores. Using anti-perspirants, no relief. Treatment?

I am very conscious that I am sweating too much and too often. It doesn t just happen during sport but even after 2minutes of walking and sometimes just doing little household chores. I feel very self conscious and don t have the confidence to wear a lot of the clothing available for women as I fear they are too fitted and will show the sweat marks or even aggravate my perspiration . I shower everyday (taking extra care to clean areas where I sweat the most), wear baggy, and breathable clothing, and have used so many different anti-perspirants but I don t notice any improvements. I don t know what to do... What s wrong with me?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
get your diabetic,URIC acid and general full body profile done.Eat more of veg,fruity meals and less meats.Increase the alkaline content in your diet.Lots of fluids ,water ,this should help
Answered: Thu, 17 Oct 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor